Illinois Journal of Mathematics

A versality theorem for transversely holomorphic foliations of fixed differentiable type

J. Girbau

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 428-446.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987419

Digital Object Identifier
doi:10.1215/ijm/1255987419

Mathematical Reviews number (MathSciNet)
MR1161976

Zentralblatt MATH identifier
0776.57016

Subjects
Primary: 32G07: Deformations of special (e.g. CR) structures
Secondary: 32L30

Citation

Girbau, J. A versality theorem for transversely holomorphic foliations of fixed differentiable type. Illinois J. Math. 36 (1992), no. 3, 428--446. doi:10.1215/ijm/1255987419. https://projecteuclid.org/euclid.ijm/1255987419


Export citation